MAUDE Adverse Event Report: Abbott Medical Agilis¿ NxT Steerable Introducer Dual-Reach¿ 71 cm Sheath, Medium Curl, 13F; Introducer, Catheter

Abbott Medical Agilis¿ NxT Steerable Introducer Dual-Reach¿ 71 cm Sheath, Medium Curl, 13F; Introducer, Catheter
Model Number SI-1371-M
Medical Device Problem Codes Difficult to Insert (1316); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2026
Type of Reportable Event Malfunction

Brand Name
Agilis¿ NxT Steerable Introducer Dual-Reach¿ 71 cm Sheath, Medium Curl, 13F
Common Device Name
Introducer, Catheter
Manufacturer (Section D)
Abbott Medical
14901 deveau place
minnetonka MN 55345
Manufacturer (Section G)
Abbott Medical
14901 deveau place
minnetonka MN 55345
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50083426
Report Number2182269-2026-00498
Device Sequence Number10342521
Product Code DYB
UDI-Device Identifier05415067051851
UDI-Public(01)05415067051851(10)11193654(17)281231
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K243493
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSI-1371-M
Device Catalogue NumberSI-1371-M
Device Lot Number11193654
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/07/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Supplement Date Received by Manufacturer08/25/2026
Initial Report FDA Received Date07/30/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown